MathSciNet Relay Station
MathSciNet bibliographic data
MR2413097 (2009j:35252) 35Q30 (46E35 76D03 76D05)
Hmidi, Taoufik; Keraani, Sahbi Incompressible viscous flows in borderline Besov spaces. Arch. Ration. Mech. Anal. 189 (2008), no. 2, 283–300.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement